Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some polynomials over $\mathbb Q(t)$
and their Galois groups


Author: Gene Ward Smith
Journal: Math. Comp. 69 (2000), 775-796
MSC (1991): Primary 12F12
Published electronically: August 19, 1999
MathSciNet review: 1659835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of polynomials with Galois group over $\mathbb Q(t)$ corresponding to every transitive group through degree eight are calculated, constructively demonstrating the existence of an infinity of extensions with each Galois group over $\mathbb Q$ through degree eight. The methods used, which for the most part have not appeared in print, are briefly discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 12F12

Retrieve articles in all journals with MSC (1991): 12F12


Additional Information

Gene Ward Smith
Affiliation: 4408 Upham Court, Ft. Collins, Colorado 80526

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01160-6
PII: S 0025-5718(99)01160-6
Received by editor(s): October 19, 1993
Received by editor(s) in revised form: September 8, 1997
Published electronically: August 19, 1999
Article copyright: © Copyright 2000 American Mathematical Society